# SDR CHQA201000099

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 25,644 hours, 18,697 cycles
- Engine: Allsn AE3007A
- Engine time: 21,922 hours, 16,395 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Misinstalled
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT ON LANDING IN CMH THE BRAKES WERE NOT AS EFFECTIVE AS NORMAL.  DURING POST FLIGHT INSPECTION THE LEFT OUTBOARD TIRE WAS FLAT SPOTTED AND BLOWN.  MAINTENANCE INSPECTED THE LEFT GEAR AND FOUND THE WHEEL SPEED TRANSDUCER CONNECTORS FOR THE LEFT OUTBOARD (P1052) AND INBOARD (P1051) WHEEL SPEED TRANSDUCERS SWAPPED.   THE CONNECTORS WERE RE-INSTALLED ON THE CORRECT WHEEL SPEED TRANSDUCERS WITH NO FURTHER DEFECTS NOTED.
